# SDR SWIA202054930

- Difficulty date: November 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333.00 IS CORRODED BETWEEN STRG 21L & STRG 20L.  C-CHECK RO 12/28/2020.  REPLACED 333.00 FRAME SECTION BETWEEN STGR 18L AND STGR 21L WITH NEW FROM STOCK, REF DWG CRJ-700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
